# SDR DALA2025022001283

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 103,113 hours, 21,817 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LOWER CREW LADDER EXIT SIGN IS INOPERATIVE. MAINTENANCE FOUND THAT THE JIFFY SPLICE WAS NOT SECURED. SPLICE SECURED AS REQUIRED. OPERATION OF CREW REST EMERGENCY LIGHTS IS NOW NORMAL PER B767-3 W/C 0520-8130 STEP 18. OK FOR SERVICE. (LP #6400134)
